# SDR AALA201804089012

- Difficulty date: April 2, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 50,706 hours, 21,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ROW 15 EMERGENCY EXIT SIGN BROKEN.  REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-01.
